# SDR SWAA013010

- Difficulty date: November 4, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 63,313 hours, 68,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EEPLS INOP AT THREE PLACES IN CABIN.  RELAMPED EEPLS PER MM.
